RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lopushanski, Mariana Sergeevna

Total publications: 14 (14)
in MathSciNet: 2 (2)
in Web of Science: 3 (3)
in Scopus: 4 (4)
Cited articles: 1
Citations in Math-Net.Ru: 3
Citations in Scopus: 7
Presentations: 1

Number of views:
This page:166
Abstract pages:283
Full texts:117
References:27

http://www.mathnet.ru/eng/person99593
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. M. S. Lopushanski, “Properties of weakly convex sets in spaces with asymmetric seminorm”, Sovremennye problemy teorii funktsii i ikh prilozheniya, Materialy 19-i mezhdunarodnoi Saratovskoi zimnei shkoly, posvyaschennoi 90-letiyu so dnya rozhdeniya akademika P. L. Ulyanova, Nauchnaya kniga, Voronezh, 2018, 182–185
2. Alexander Petrov, Mariana Lopushanski, “Ellipsoid movement in ideal or viscous fluid” (14Th International Conference on Vibration Engineering and Technology of Machinery), MATEC Web Conf., 211 (2018), 15004 , 7 pp.  mathnet  crossref  isi  scopus
3. Alexander Petrov, Mariana Lopushanski, “Study of finite amplitude capillary waves stability” (14Th International Conference on Vibration Engineering and Technology of Machinery), MATEC Web Conf., 211 (2018), 4008 , 7 pp.  mathnet  crossref  isi  scopus
4. Alexander Petrov, Mariana Lopushanski, Vladimir Vanovskiy, “Stability of capillary waves of finite amplitude”, Applied Physics, System Science and Computers, APSAC 2017: International Conference on Applied Physics, System Science and Computers, Lect. Notes Electr. Eng., 428, Springer, Cham, 2018, 51–57  mathnet  crossref  isi  scopus

   2017
5. G. E. Ivanov, M. S. Lopushanski, “Separation theorems for nonconvex sets in spaces with non-symmetric seminorm”, J. Math. Ineq. Appl., 20:3 (2017), 737–754
6. M. Lopushanski, “Weakly Convex Sets in Asymmetric Normed Spaces”, Abstracts of the International Conference "Constructive Nonsmooth Analysis and Related Topics" Dedicated to the Memory of Professor V. F. Demyanov, Sankt-Petersburg, 2017, 34–38

   2016
7. G. E. Ivanov, M. S. Lopushanski, “A separation theorem for nonconvex sets and its applications”, Fundam. Prikl. Mat., 21:4 (2016), 23–66  mathnet  mathscinet

   2014
8. G. E. Ivanov, M. S. Lopushanski, Proceedings of MIPT, 6:2 (2014), 26–37  mathnet

   2015
9. G. E. Ivanov, M. S. Lopushanski, “Well-posedness of approximation and optimization problems for weakly convex sets and functions”, J. Math. Sci., 209:1 (2015), 66–87  mathnet  crossref  mathscinet  scopus (cited: 7)

   2013
10. G. E. Ivanov, M. S. Lopushanski, “Teoremy ob otdelimosti dlya nevypuklykh mnozhestv v prostranstvakh s nesimmetrichnoi polunomroi”, Trudy 56-i nauchnoi konferentsii MFTI «Problemy fundamentalnykh i prikladnykh estestvennykh i tekhnicheskikh nauk v sovremennom informatsionnom obschestve», MFTI, 2013, 23–24
11. M. S. Lopushanski, “Approksimativnye svoistva silno vypuklykh i slabo vypuklykh mnozhestv v prostranstvakh s nesimmetrichnoi polunormoi”, Tezisy dokladov Mezhdunarodnoi konferentsii «Dinamicheskie sistemy: ustoichivost, upravlenie, optimizatsiya», Izdatelskii tsentr BGU, Minsk, 2013, 174–177

   2012
12. G. E. Ivanov, M. S. Lopushanski, “Approksimativnye svoistva slabo vypuklykh mnozhestv v prostranstvakh s nesimmetrichnoi polunormoi”, Trudy 55-i nauchnoi konferentsii MFTI «Problemy fundamentalnykh i prikladnykh estestvennykh i tekhnicheskikh nauk v sovremennom informatsionnom obschestve», MFTI, 2012, 24–25
13. G. E. Ivanov, M. S. Lopushanski, Proceedings of MIPT, 4:4 (2012), 94–104  mathnet

   2011
14. G. E. Ivanov, M. S. Lopushanski, “O plotnosti mnozhestva tochek suschestvovaniya dlya polunormy”, Trudy 54-i nauchnoi konferentsii MFTI «Problemy fundamentalnykh i prikladnykh estestvennykh i tekhnicheskikh nauk v sovremennom informatsionnom obschestve», MFTI, 2011, 34–35

Presentations in Math-Net.Ru
1. Геометрические и аппроксимативные свойства слабо выпуклых множеств в пространствах с несимметричной полунормой
M. S. Lopushanski

November 22, 2018 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019